标题:Comonotonic Random Sets and Its Additivity of Choquet Integrals
作者:Zong, Gaofeng; Chen, Zengjing; Shahzad, Faisal
作者机构:[Zong, Gaofeng] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250002, Peoples R China.; [Zong, Gaofeng; Chen, Zengjing; Shahzad, Fa 更多
通讯作者地址:[Zong, GF]Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250002, Peoples R China;[Zong, GF]Shandong Univ, Dept Math, Jinan 250100, Peo 更多
来源:INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS
出版年:2017
卷:25
期:4
页码:557-571
DOI:10.1142/S0218488517500246
关键词:Comonotonic random sets; comonotonic additive; Choquet integral; fuzzy; measure
摘要:In this paper, we propose a concept of comonotonicity of random sets, which is a set inclusion relation and generalized notion of comonotonicity of real-valued random variables. Then we study some elementary properties of comonotonicity of random sets and comonotonic additivity of real-valued Choquet integral for random set mappings. After this, some other properties of this kind of real-valued Choquet integral for random set mappings are characterized by the comonotonic additivity, for instance, translation invariance, sup-norm continuous, positive homogeneity.
收录类别:EI;SCOPUS;SCIE
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85023758105&doi=10.1142%2fS0218488517500246&partnerID=40&md5=bfcd78a1c8505fe40061e23073bcdeef
TOP